Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions
Fulltext not available
Wu, Yong Hong
MetadataShow full item record
Guo, L. and Liu, L. and Wu, Y.H. 2016. Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions. Nonlinear Analysis: Modelling and Control. 21 (5): pp. 635-650.
Nonlinear Analysis: Modelling and Control
Department of Mathematics and Statistics
© Vilnius University, 2016.In this paper, we investigate the existence of at least three positive solutions to a singular boundary value problem of Caputo’s fractional differential equations with a boundary condition involving values at infinite number of points. Firstly, we establish Green’s function and its properties. Then the existence of multiple positive solutions is obtained by Avery-Peterson’s fixed point theorem. Finally, an example is given to demonstrate the application of our main results.